MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an initial reactive antibodies to hepatitis b surface antigen (ahbs2) result was obtained on a patient sample on the advia centaur xp analyzer.The initial reactive result was not reported to the physician(s).The sample was repeated in duplicates on the original instrument and results recovered as reactive and non-reactive respectively.Then, the customer repeated the sample on an alternate advia centaur xp instrument and results recovered as non-reactive.The repeat non-reactive results were considered correct and were reported to the physician(s).There is no known reports of patient intervention or adverse health consequences due to an initial reactive ahbs2 result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an initial reactive antibodies to hepatitis b surface antigen (ahbs2) result was obtained on a patient sample on the advia centaur xp analyzer.Quality control (qc) and calibration recovered acceptably on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument, replaced the aspirate tube, repositioned, and secured the grounding cable on aspirate 4, performed dispense and aspirate test with water and wash on each probe, and ran 4 ahbs2 patients five times, which recovered acceptably.Then, the cse determined the multiple qc with signal 1 errors, repositioned the acid and aspirate tubing to avoid crimping, performed dispense tests, which passed.Next, the cse reran all qc, readjusted the aspirate probe tubing into sleeves and performed the aspirate and dispense tests again, which recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2024-00257 on 25-oct-2024.Additional information (29-oct-2024): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) performed a total service visit, calibrated, and adjusted reagent probes 1, 2, and 3, verified acid and base dispenses and aspirations on all aspirate probes, verified dark counts and ran quality control (qc), which recovered acceptably.Siemens further evaluated the event and determined that an instrument malfunction, which was addressed with the service activities performed by the cse, contributed to the initial reactive results.The service activities and the routine troubleshooting actions performed by the cse, as described in the initial report, resolved the issue.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XP ANALYZER
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20532057
Report Number2432235-2024-00257
Device Sequence Number15113531
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown